# SDR SWIA201439342

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 40,452 hours, 58,567 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG WOULD NOT RETRACT AFTER TAKEOFF, RETURNED TO THE FIELD.  R & R RT MLG FORWARD OTBD DOOR.  SWUNG GEAR SEVERAL TIMES. OPS CHECK GOOD.
